# SDR FDEA202104231045

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N893FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41736
- Aircraft time: 6,673 hours, 1,114 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Flt Controls
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER SECOND ENGINE START RECEIVED  FLIGHT CONTROLS EICAS. RIGHT ELEVATOR XED OUT. COMPLIED WITH ECL.   PROBLEM REMAINED. RETURNED TO GATE. WHILE TROUBLESHOOTING FOUND TWO DUCTS DISCONNECTED OFF OF THE AFT MAIN DECK SOV NR 2 RESTING ON & CHAFFING THROUGH WIRES W6704-2022-22 & W5713-3009-22.     COMPLETED  WIRING REPAIRS & RECONNECTED PLUG D2025P IAW SWPM 20-60-06. OPS CHECKED RT OTBD ELEVATOR PCU IAW AMM 27-31-09-4 ST 27-31-09-740-001, & L2 PITCH RATE SENSOR IAW AMM 27-31-11-4 ST 27-31-11-730-001 & L2 PITCH RATE SENSOR IAW AMM CH 27-31-11-4 ST 27-31-11-730-001. OPS CHECKED NORMAL
